# SDR VJ9800164

- Difficulty date: April 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N932VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47451
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 1A331481
- Condition: Corroded
- Location: Bs 944
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN AFT CARGO COMPARTMENT, FOUND CORROSION OF SKIN ADJACENT TO STR 28 L I/B SIDE AT STA 944.  MECH REMOVED CORROSION, FOUND AREA TO BE OUT OF LIMITS MORE THAN 50 PERCENT MATERIAL LOSS IAW DC-9 53-01 FIG.  FABBED DOUBLER, DRILLED AND COUNTERSUNK, DEBURRED HOLES, TREATED, PRIMED AND INSTALLED DOUBLER IAW DC-9 SRM 53-04 FIG 38 (MAT 2024 T3 .032 5 BY 5.5).
